MathSciNet Relay Station
MathSciNet bibliographic data
MR1963760 (2004c:34119) 34C25 (34A36 70F40 70K40)
Cabada, A.; Sanchez, L. Second order singular periodic problems in the presence of dry friction. Proc. Amer. Math. Soc. 131 (2003), no. 7, 2137–2144 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement